Dermal Fillers Bruising – Dermal Fillers and the Risk of Bruising

Dermal fillers bruising – Dermal fillers are becoming more and more popular, especially amongst women trying to look younger and fresher. However, these fillers can have some side effects you may not be aware of, including bruising. Read on to learn more about the risk of bruising with dermal fillers, and if it’s normal or something to worry about.

What İs Dermal Fillers Bruising?

Dermal fillers bruising – A bruise is a common injury, with millions occurring each year. A bruise usually occurs when blood vessels break near the surface of your skin or as a result of blunt force trauma. A lack of oxygen during this process leads to tissue damage that results in dark purple-colored fluid (hemoglobin) leaking into tissues under your skin, creating that familiar black-and-blue color that we’ve all seen before.

In many cases, you’ll experience some tenderness, swelling, heat and pain around the area where you sustained the bruise. If it’s serious enough, you may even have trouble moving or walking due to pain. Most bruises will go away on their own within two weeks if they’re not serious enough to need medical attention.

Can You Avoid Bruising?

Dermal fillers bruising – Bruising is caused by trauma to the skin, either a natural occurrence or because of various products that are used on it. A few treatments used on the skin such as dermal fillers (or other cosmetic procedures) can lead to increased risk for bruising; while others such as lasers cannot cause bruising. Dermal fillers themselves cannot cause bruises because they are injected below the skin’s surface and there is no trauma done to the tissue.

dermal-fillers-bruising

How To Reduce Your Chances Of Bruising?

It’s important to know that everyone bruises differently depending on their skin type, diet, health, etc. One way to reduce your chances of bruising is to have your skin checked with a patch test before undergoing treatment by a physician. You can also prepare your skin by drinking lots of water, reducing smoking and alcohol consumption, eating more anti-oxidant rich foods like fruits or vegetables, and wearing sunscreen.

Are All Dermal Fillers Equal?

Dermal fillers bruising – In your doctors office, they may recommend Restylane®, an FDA-approved dermal filler, to avoid bruising. Restylane® contains lidocaine that numbs the skin for up to six hours and reduces the risk of bruising. Other types of fillers contain no pain relief agents, which means patients will feel everything during treatment, including a possible breakout in hives or erythema.

When Should You Worry About Bruising?

After treatment, your skin may be tender and you may bruise more easily than normal. This is a normal side effect of dermal fillers, but one that you should monitor. It’s not uncommon for people to bruise in places other than the area being treated. For example, some patients will experience bruising on their stomach or chest after getting their chin injected with Juvederm. However, don’t worry about this as it is only temporary and in time, this will go away.

What You Can Do İf You Experience Bruises?

Often patients are worried about what to do if bruising occurs, so let’s talk about it. First off, know that bruising does not always happen with dermal fillers, but when it does we recommend these steps to help minimize any swelling or discomfort:

  • Take ibuprofen or acetaminophen as needed for pain and inflammation if your doctor recommended.
  • Apply cold packs for 10-15 minutes every hour on top of any standard dermatological treatment you may be taking.
  • Make sure to keep your head elevated at night to reduce congestion in your head and neck area.
  • Avoid exercise for 2 days after your injection. And lastly, make sure you stay hydrated!

Related Articles

Leave a Reply

Your email address will not be published. Required fields are marked *

Back to top button